IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET162189                                                     


Oscillation Conditions of First Order Delay Differential Equations with Positive and Negative Coefficients

Authors(2):

V. Amudhamalar, P. Sathish
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
In this paper, we obtain some oscillation criteria for the first order delay differential equation with x¢ (t) + p(t) x( (t)) = 0, t > t0. By applying these results, we also establish some integral conditions for oscillation of the higher order delay differential equations.

V. Amudhamalar, P. Sathish

Oscillation; Delay Differential equations; Linear; Positive; Negative.

  1. E.M.Elabbasy, T.S.Hassan, “Oscillation criteria for first order delay differential equations”, J.30 (2004).
  2. Kon .M, Sficas .Y.G, Stavroulakis. I.P.,” Oscillation criteria for delay equations”, Proc.Amer. Math.Soc, vol.128, (2000).
  3. Bingtuan.Li, “Oscillation of first order delay differential equations”, Proc.Amer.Math.Soc, vol.124, (1996).
  4. Basak Karupz, Ozkan Ocalan, “Oscillation criteria for some classes of Linear delay differential equations of first order”, Bulletin of the institute of mathematics, Vol.3 (2008).
  5. E .M. Elabbasy, A.S.Hegazi, S.H.Saker., “Oscillation of solution to delay differential equations with positive and negative coefficients”, Electronic Journal of Differential equations, (2000).

Publication Details

Published in : Volume 2 | Issue 1 | January-Febuary - 2016
Date of Publication Print ISSN Online ISSN
2016-02-29 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
400-408 IJSRSET162189   Technoscience Academy

Cite This Article

V. Amudhamalar, P. Sathish, "Oscillation Conditions of First Order Delay Differential Equations with Positive and Negative Coefficients", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 1, pp.400-408, January-Febuary-2016.
URL : http://ijsrset.com/IJSRSET162189.php